Metronidazole 250 mg and cipro. Finished the cipro, but don't like this pill and really feel like I didn't really need it. I'm on vacation for 6 weeks and won't be back to see the doctor. I want to stop taking this pill, have very bad heartburn and still have a loose stool. Is it ok to stop and wait until I get home to see him?
Try taking a probiotic. With all those antibiotics they have eliminated all the good, healthy bacteria from your gut. You can get a probiotic at Whole Foods or health food stores - get one with, at minimum, 15 billion active cells, preferably more. Make sure it's refrigerated when you but it and keep it refrigerated or those live cells will die, and be useless. Take that and soon your GI tract should settle down, and this will help with the heartburn too. You can open up a capsule or two a day into warm water and drink it to help with the heartburn. You may need to do this for a month or two after you are done with the antibiotics. Take care - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 1 answer
Posted 12 Sep 2013 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 16 Aug 2015 • 0 answers
Posted 14 Jul 2017 • 0 answers